# SDR GTIA030316

- Difficulty date: April 17, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR HOLD OPEN PIN CUTOUT SKIN DAMAGED, REPAIRS.  UPON FURTHER INSPECTION THE PAN COMMON TO THE ENTRY DOOR HOLD PIN ASSY WAS FOUND TO BE CRACKED.  FABBED -13, -11 DOUBLERS, -3 PLATE.  LOCATED AND DRILLED NEW PAN.  INSTALLED FORWARD ENTRY DOOR HOLD OPEN PIN ASSY AND REPAIR PARTS NOTED IN STEP NR 1.
